CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 65 Number 1 (Feb 2013)

Looking for a printed back issue?
Page  
Contents
  Finitely Related Algebras in Congruence Distributive Varieties Have Near Unanimity Terms
Barto, Libor
22   Non-vanishing of $L$-functions, the Ramanujan Conjecture, and Families of Hecke Characters
Blomer, Valentin; Brumley, Farrell
52   C$^*$-algebras Nearly Contained in Type $\mathrm{I}$ Algebras
Christensen, Erik; Sinclair, Allan M.; Smith, Roger R.; White, Stuart
66   On Flag Curvature of Homogeneous Randers Spaces
Deng, Shaoqiang; Hu, Zhiguang
82   The Ranks of the Homotopy Groups of a Finite Dimensional Complex
Félix, Yves; Halperin, Steve; Thomas, Jean-Claude
120   Universal Families of Rational Tropical Curves
Francois, Georges; Hampe, Simon
149   Equicontinuous Delone Dynamical Systems
Kellendonk, Johannes; Lenz, Daniel
171   Optimal Polynomial Recurrence
Lyall, Neil; Magyar, Ákos
195   Surfaces with $p_g=q=2$, $K^2=6$, and Albanese Map of Degree $2$
Penegini, Matteo; Polizzi, Francesco
222   Distance Sets of Urysohn Metric Spaces
Sauer, N. W.

© Canadian Mathematical Society, 2014 : http://www.cms.math.ca/